Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 108, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 23, 2007, 6:21 PM CDT for Stark County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 6:21 PM CDT (23:21 UTC)
- Expired
- Aug 23, 2007, 7:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Stark County, IL
The radar
The Quad Cities radar (KDVN), 81 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 232321
SVRILX
ILC175-240000-
/O.NEW.KILX.SV.W.0108.070823T2321Z-070824T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
621 PM CDT THU AUG 23 2007
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 700 PM CDT.
* AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
SOUTH OF ELMIRA...OR ABOUT 9 MILES SOUTHEAST OF KEWANEE...AND WAS
MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CASTLETON...
ELMIRA
OTHER LOCATIONS IN THE WARNING INCLUDE...OSCEOLA AND TOULON.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4114 8993 4107 8991 4111 8966 4123 8967
4123 8986 4116 8986
$$
SMITH3 follow-up statements
000
WWUS53 KILX 232335
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CDT THU AUG 23 2007
ILC175-240000-
/O.CON.KILX.SV.W.0108.000000T0000Z-070824T0000Z/
STARK-
634 PM CDT THU AUG 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN STARK COUNTY...
AT 631 PM CDT...A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...WAS LOCATED 3
MILES WEST OF BRADFORD...OR ABOUT 12 MILES SOUTHEAST OF
KEWANEE...MOVING EAST AT 35 MPH.
ADDITIONAL DEVELOPMENT OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING
HAIL AND GUSTY WINDS...WILL BE LIKELY THIS EVENING IN THE WARNED
AREA.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4118 8980 4112 8979 4114 8965 4123 8966
4122 8974 4122 8977 4120 8978
$$
SMITH000
WWUS53 KILX 232349
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CDT THU AUG 23 2007
ILC175-240000-
/O.CON.KILX.SV.W.0108.000000T0000Z-070824T0000Z/
STARK-
647 PM CDT THU AUG 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN STARK COUNTY...
AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5
MILES WEST OF BRADFORD...OR ABOUT 10 MILES SOUTHEAST OF KEWANEE...
MOVING EAST AT 35 MPH.
TOWNS IN THE PATH THAT ARE STILL THREATENED INCLUDE...BRADFORD.
LAT...LON 4118 8982 4112 8981 4114 8965 4123 8966
4122 8974 4122 8977 4120 8978
$$
SMITH000
WWUS53 KILX 232359
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT THU AUG 23 2007
ILC175-240008-
/O.EXP.KILX.SV.W.0108.000000T0000Z-070824T0000Z/
STARK-
658 PM CDT THU AUG 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STARK COUNTY
EXPIRES AT 700 PM CDT...
AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE. ADDITIONAL STRONG THUNDERSTORMS
WILL BE POSSIBLE THIS EVENING ACROSS THE AREA.
LAT...LON 4118 8982 4112 8981 4114 8965 4123 8966
4122 8974 4122 8977 4120 8978
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 2:25 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Aug 23, 2:25 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 225 PM CDT THU AUG 23 2007 .DISCUSSION... ISSUED 225 PM CDT THU AUG 23 2007 SEVERE THUNDERSTORMS MOVING ACROSS THE FAR NORTHWEST CWA EARLY THIS AFTERNOON...WITH EXTENSIVE DAMAGE FROM 75+ MPH WINDS AROUND GALESBURG. REMAINDER OF CWA SEEING ANOTHER SCORCHER OF A DAY...WITH 90S WIDESPREAD SOUTH OF I-72. ENOUGH MIXING TAKING PLACE TO BRING DEWPOINTS DOWN INTO THE 60S IN MANY OF THESE AREAS...KEEPING HEAT INDEX VALUES FROM GETTING OUT OF HAND. ISSUES OF THE DAY INCLUDE THE TIMING OF THE INCOMING FRONTAL SYSTEM OVER THE NEXT COUPLE OF DAYS...WITH ATTENDANT SEVERE WEATHER AND FLOODING THREATS. SHORT TERM...TONIGHT THROUGH SATURDAY... SEVERE WEATHER THREAT FROM CURRENT STORMS EXPECTED TO BE OUT OF THE CWA BY ZONE ISSUANCE TIME. HOWEVER...ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER...AND OUTFLOW BOUNDARY FROM THESE STORMS MAY ENHANCE THE THUNDERSTORM THREAT FOR A TIME. NEXT ROUND OF MCS ACTIVITY ACROSS THE PLAINS AND IOWA ONCE AGAIN EXPECTED TO TRACK NORTHEAST JUST NORTH OF OUR CWA TONIGHT...ALONG THE SYNOPTIC BOUNDARY. THIS FRONT IS EXPECTED TO BEGIN PUSHING SOUTHWARD BY FRIDAY AFTERNOON...WITH MORE STORMS DEVELOPING. ROUGHLY THE NORTH HALF OF THE CWA IS IN THE 30% SEVERE WEATHER CONTOUR FOR FRIDAY/FRIDAY NIGHT. HIGH WINDS EXPECTED TO BE THE MAIN THREAT WITH THESE STORMS...AS INSTABILITY INCREASES WITH CAPES 2000-3000 J/KG. SOME TRAINING OF THE STORMS ALONG THE BOUNDARY WILL RESULT IN LOCALLY HEAVY RAIN...AS NAM-12 AND GFS SOUNDINGS SHOW PRECIPITABLE WATER VALUES OVER 2 INCHES. WILL ISSUE A FLASH FLOOD WATCH ACROSS THE NORTHERN COUNTIES. AREAS FURTHER SOUTH SHOULD BE IN A BETTER POSITION TO ABSORB THE RAIN AT THIS TIME. FRONTAL BOUNDARY EXPECTED TO BE NEAR THE I-70 CORRIDOR BY SATURDAY MORNING...AND IS CURRENTLY EXPECTED TO PUSH SOUTH OF THE CWA BY NOON. WILL TAPER OFF RAINFALL CHANCES DURING THE DAY. LONG TERM...SUNDAY THROUGH THURSDAY... HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION DURING THE WEEKEND WILL BRING LESS HUMID CONDITIONS TO OUR AREA. TEMPERATURES SHOULD BE CLOSE TO NORMAL FOR SUNDASY...BUT STILL RATHER WARM SOUTH OF I-70. WARMING TREND TO RAMP UP AGAIN BY TUESDAY AS UPPER LEVEL RIDGING AGAIN BUILDS EAST ACROSS THE NATIONS MIDSECTION. NEXT SHORTWAVE TO DIVE SOUTHEAST AS NORTHWEST FLOW BEGINS TO SET UP OVER THE MIDWEST. FRONTAL BOUNDARY EXPECTED TO CROSS THE STATE WEDNESDAY...AND IS FORECAST TO BE NEAR THE OHIO RIVER BY THURSDAY MORNING. CONTINUED THE RAIN CHANCES FOR WEDNESDAY AS THIS SYSTEM PASSES. COOLER CONDITIONS EXPECTED FOR THE END OF THE WEEK AS CANADIAN HIGH PRESSURE BUILDS INTO THE GREAT LAKES. GEELHART/HJS && .AVIATION... ISSUED 1250 PM CDT THU AUG 23 2007 NOT TOO MANY CHANGES TO THE FORECAST AT THIS POINT...OTHER THAN TO ADD TSRA TO THE NRN MOST TWO TERMINALS...AND EXTEND THE CHANCES FOR THUNDER AND REDUCED VISIBILITIES FOR PIA AND BMI INTO TOMORROW MORNING. TRYING TO BE A BIT OPTIMISTIC AND KEEP THE ACTUAL WEATHER OUT OF CMI SPI AND DEC...BUT MUST CONCEDE A CHANGED ENVIRONMENT AFTER THE MCS/S MOVE THRU THE REGION. HAVE KEPT VCTS IN THE OTHER THREE FOR THE MORNING. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 AM FRIDAY TO 4 AM SATURDAY NORTH OF A HAVANA TO BLOOMINGTON LINE. &&
Hazardous weather outlook, Aug 23, 3:00 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT THU AUG 23 2007 ILZ027>031-036>038-040>057-061>063-066>068-071>073-241100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 300 PM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT AND HUMID WEATHER WILL CONTINUE TO BE A CONCERN THIS AFTERNOON. TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL PRODUCE AFTERNOON HEAT INDICES NEAR 100. PERSONS WHO MUST BE OUTSIDE SHOULD DRINK PLENTY OF FLUIDS AND TAKE FREQUENT BREAKS...TO AVOID GETTING DEHYDRATED. DO NOT LEAVE CHILDREN AND PETS UNATTENDED IN PARKED VEHICLES. THUNDERSTORMS WILL DEVELOP WEST OF THE AREA THIS AFTERNOON AND MOVE ACROSS NORTHERN PORTIONS OF CENTRAL ILLINOIS. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE...MAINLY ALONG AND NORTHWEST OF A RUSHVILLE TO BLOOMINGTON LINE. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR FRIDAY THROUGH SATURDAY AS A COLD FRONT PUSHES INTO AND THROUGH THE AREA. CURRENTLY IT IS TOO SOON TO TELL IF ANY OF THESE STORMS WILL BECOME SEVERE. HOWEVER...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS AFTERNOON. HJS
In the hours before
Local storm report, Aug 23, 2:18 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
218 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL TRAINED SPOTTER
LARGE OAK TREES UPROOTED...TREES DOWN ON GARAGES AND
HOUSES OFF OF FREEMONT STREET. EXTENSIVE DAMAGE ON THE
NORTHEAST SIDE OF GALESBURG
&&
KELLYLocal storm report, Aug 23, 2:33 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
233 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG TOULON 41.09N 89.86W
08/23/2007 STARK IL EMERGENCY MNGR
WINDOWS BLOWN OUT IN A CHURCH IN TOULON
&&
KELLYLocal storm report, Aug 23, 2:39 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
239 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL PUBLIC
NUMEROUS TREES UP TO 1 FOOT DIAMETER AND POWER LINES DOWN
ON HARRISON ST...ROCK ISLAND AVE...LANE ST AND MOISIER ST
ON THE NORTHEAST SIDE OF GALESBURG.
&&
KELLYLocal storm report, Aug 23, 2:42 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG LACON 41.02N 89.41W
08/23/2007 MARSHALL IL LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS MARSHALL COUNTY
&&
KELLYLocal storm report, Aug 23, 2:51 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 5 NE SPRING BAY 40.87N 89.46W
08/23/2007 WOODFORD IL EMERGENCY MNGR
TREE BLOWN ON ROUTE 26 AND LOON CREEK ROAD NORTH OF
SPRING BAY
&&
KELLYLocal storm report, Aug 23, 4:32 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
432 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 1 W GALESBURG 40.95N 90.40W
08/23/2007 KNOX IL EMERGENCY MNGR
LARGE HIGH VOLTAGE TRANSMISSION LINES BLOWN DOWN...PART
OF A ROOF OF A COMERCIAL BUILDING BLOWN OFF...AND A SEMI
BLOWN OVER ON US ROUTE 34.
0109 PM TSTM WND GST GALESBURG 40.95N 90.38W
08/23/2007 M74.00 MPH KNOX IL AWOS
REPORTED AT THE GALESBURG AWOS...RELAYED FROM SPC
0110 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL EMERGENCY MNGR
POWER POLES DOWN AT RT 41 AND MONMOUTH AVE IN
GALESBURG...AND RIDING LAWNMOWERS BLOWN INTO THE STREET.
REPORT FROM KNOX COUNTY EM
0112 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL TRAINED SPOTTER
3 TO 4 INCH DIAMETER TREE LIMBS DOWN AT SANDBURG MALL IN
GALESBURG. TIME ESTIMATED...REPORT OCCURRED BETWEEN 107
AND 117PM. ESTIMATED 60-70MPH WINDS
0115 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL CO-OP OBSERVER
ESTIMATED 100MPH WIND GUST. TREES DOWN AND POWER OUTAGES
IN GALESBURG. REPORT FROM NEAR US ROUTE 34 AND SEMINARY
ROAD
0115 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL CO-OP OBSERVER
SEVERAL TRAILERS DAMAGED...STORE SIGN BLOWN OVER...TIME
ESTIMATED BETWEEN 110 PM AND 120 PM.
0115 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL TRAINED SPOTTER
LARGE OAK TREES UPROOTED...TREES DOWN ON GARAGES AND
HOUSES OFF OF FREEMONT STREET. EXTENSIVE DAMAGE ON THE
NORTHEAST SIDE OF GALESBURG
0115 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/23/2007 KNOX IL PUBLIC
NUMEROUS TREES UP TO 1 FOOT DIAMETER AND POWER LINES DOWN
ON HARRISON ST...ROCK ISLAND AVE...LANE ST AND MOISIER ST
ON THE NORTHEAST SIDE OF GALESBURG.
0117 PM TSTM WND DMG KNOXVILLE 40.91N 90.29W
08/23/2007 KNOX IL CO-OP OBSERVER
ESTIMATED WINDS OF 60 TO 80 MPH...TREES AND POWERLINES
DOWN. EXTENSIVE DAMAGE THROUGHOUT KNOXVILLE
0145 PM TSTM WND DMG TOULON 41.09N 89.86W
08/23/2007 STARK IL LAW ENFORCEMENT
SEVERAL REPORTS OF TREES AND POWERLINES DOWN THROUGHOUT
STARK COUNTY. REPORT FROM STARK COUNTY SHERIFF
0150 PM TSTM WND DMG PRINCEVILLE 40.93N 89.76W
08/23/2007 PEORIA IL EMERGENCY MNGR
3 INCH DIAMETER LIVE TREE LIMBS DOWN ON THE WEST SIDE OF
PRINCEVILLE...FROM PEORIA COUNTY EMERGENCY MANAGER
0150 PM TSTM WND DMG TOULON 41.09N 89.86W
08/23/2007 STARK IL EMERGENCY MNGR
WINDOWS BLOWN OUT IN A CHURCH IN TOULON
0215 PM TSTM WND DMG LACON 41.02N 89.41W
08/23/2007 MARSHALL IL LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS MARSHALL COUNTY
0236 PM TSTM WND DMG 5 NE SPRING BAY 40.87N 89.46W
08/23/2007 WOODFORD IL EMERGENCY MNGR
TREE BLOWN ON ROUTE 26 AND LOON CREEK ROAD NORTH OF
SPRING BAY
&&
DSMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:10 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 35 min |
| Aug 23, 12:58 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 47 min |
| Aug 23, 1:41 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark, Woodford | 49 min |
| Aug 23, 1:52 PM CDT | Tornado Warning | ILX | Stark | 9 min |
| Aug 23, 2:26 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 35 min |
| Aug 23, 3:21 PM CDT | Flash Flood Watch | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 37 hr |
| Aug 23, 6:40 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.